# SDR 2025FA0000673

- Difficulty date: September 30, 2025
- Submitted: September 30, 2025
- Operation: General aviation
- Make and model: Cessna TU206G
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Flow Sensor
- Part time: 1,432 hours
- Component: Flow Sensor
- Component part number: 7009001
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, PILOT REPORTED FUEL FLOW DISCREPANCY AND ENGINE ROUGHNESS AND RETUNRED TO BASE FOR A PRECAUTIONARY, ALBEIT IF VERY STRESSFUL, LANDING.  UPON INSPECTION OF THE FUEL FLOW SENSOR ( PART OF THE JPI 930 ENGINE INSTRUMENTAION - STC SA01435SA ) IT WAS DETERMINED THAT THE FLOW METER PINS ( A FLOSCAN 201 UNIT PROVIDED FROM JPI ) HAD BEEN INCORRECTLY TERMINATED. THE MALE PINS HAD BEEN CRIMPED ON WIRES THAT WERE STRIPPED TO LONG. THESE UNITS WERE SHIPPED FROM JPI PINNED AND INSIDE A TERMINAL BLOCK, MAKING VISUAL INSPECTION DIFFICULT WITHOUT PIN REMOVAL. ADDITIONALY, WHO UNPINS ITEMS SHIPPED FROM THE "MANUFACTURER" JUST TO CHECK-   WHILE THE PART OF THE PIN THAT WAS SUPPOSED TO BE ON THE BARE WIRE CONDUCTOR WAS CRIMPED CORRECTLY, THE SECOND CRIMP WHICH IS SUPPOSED TO BE ON THE INSULATION ( STRAIN RELIEF ) WAS ALSO CRIMPED ON THE CONDUCTOR, WHICH IS INCORRECT.  THE SECOND CRIMP WAS ALSO LOOSE, AS THE THE INSULATION WHICH WOULD NOMALLY BE A PART OF THE OVERALL THICKNESS, WAS ABSCENT. THIS LOOSE CRIMP, AND ABSCENT STRAIN RELIEF , ALLOWED THE WIRES TO FLEX AND EVENTAULLY BREAK. WHILE ONLY ONE OF THE THREE WIRES BROKE, THE OTHERS HAD LESS THAN 25% OF THIER STRANDS INTACT.  SUBSEQUENT INSECTIONS OF OTHER AC IN OUR FLEET, WITH SIMILAR FLOSCAN UNITS FROM THE SAME STC, REVEALED 2 OTHER UNITS WITH THE SAME ISSUE.  IN TOTAL, WE FOUND 3 FLOSCAN 201 UNITS ( SN'S 218375, 223453, AND 230659 ) ALL WITH THE SAME MISCRIMPED PINS.  WE HAD AT LEAST ONE ADDITIONAL UNIT THAT WAS REMOVED PREVIOUSLY "INOP" THAT WE COULDNT VERIFY AS IT WAS DISCARDED.
